RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karimov, Ruslan Khalikovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:233
Abstract pages:1016
Full texts:283
References:159
Karimov, Ruslan Khalikovich
Senior Lecturer
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person48925
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. R. Kh. Karimov, L. M. Kozhevnikova, A. A. Khadzhi, “Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains”, Ufimsk. Mat. Zh., 8:3 (2016),  99–112  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 95–108  isi  scopus
2010
2. L. M. Kozhevnikova, R. Kh. Karimov, “Стабилизация решений квазилинейных параболических уравнений в неограниченных областях”, Matem. Mod. Kraev. Zadachi, 3 (2010),  140–143  mathnet
3. R. Kh. Karimov, L. M. Kozhevnikova, “Stabilization of solutions of quasilinear second order parabolic equations in domains with non-compact boundaries”, Mat. Sb., 201:9 (2010),  3–26  mathnet  mathscinet  zmath  elib; Sb. Math., 201:9 (2010), 1249–1271  isi  elib  scopus
4. R. Kh. Karimov, L. M. Kozhevnikova, “Behavior on infinity of decision quasilinear elliptical equations in unbounded domain”, Ufimsk. Mat. Zh., 2:2 (2010),  53–66  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020